Sh:799

Bib entry
@article{Sh:799,
 author = {Matet, Pierre and Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Cofinality of the nonstationary ideal}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {357},
 number = {12},
 year = {2005},
 pages = {4813--4837},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-05-04007-9},
 mrclass = {03E35 (03E05)},
 mrnumber = {2165389},
 mrreviewer = {Stefan Geschke},
 doi = {10.1090/S0002-9947-05-04007-9},
 note = {\href{https://arxiv.org/abs/math/0210087}{arXiv: math/0210087}},
 arxiv_number = {math/0210087}
}